PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the diophantine equation $x^2+x+1=yz$

Volume 141 / 2015

A. Schinzel Colloquium Mathematicum 141 (2015), 243-248 MSC: Primary 11D09. DOI: 10.4064/cm141-2-8

Abstract

All solutions of the equation $x^2+x+1=yz$ in non-negative integers $x,y,z$ are given in terms of an arithmetic continued fraction.

Authors

  • A. SchinzelInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image